I think they might let me cycle when I can cycle later.
But the thing is, it's hard to be optimistic because something ALWAYS GOES WRONG.
I told them I had side-effects on the lupron but I was willing to take it because--well, I'll do anything for a baby (although that's not what I said!)
So they said to stop taking lupron and go back on aygestin and tell them when I can cycle and they'll tell me what to do.
They said the aygestin would suppress me instead of the lupron.
The thing is--I think I ovulated on aygesting (which is a progesterin only bcp)--all I know is I had an LH surge and mittleschmerz.
Something must have happened because I was on lupron and had progesterone in my system...I say this tentatively because frankly, I don't think I know the medical stuff behind this process--only the basics.
I'm not sure if I should remind the doctor of this. I really don't want to be on the lupron. I hate lupron. I'm worried what it would do to me to be on it for 7 weeks more.
I mean, obviously I'll do it.
Anyway, please keep your fingers crossed I don't ovulate this time. I feel my ovaries tingling. I know that sounds absurd. But I stopped lupron last night and started aygestin.
I'm nervous. I just don't think I could take it if I get the time off AGAIN and it all goes wrong like it did this time.
This message has been edited by arive on Jan 5, 2011 1:02 PM This message has been edited by arive on Jan 5, 2011 1:01 PM